# SDR UIEA9921

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT GT020 - FIRE WARNING BELL AND LIGHT SOUNDED ON FORWARD COCKPIT LIGHT FOR CARGO AREA, BUT WENT OUT TOO FAST TO CHECK F/E PANEL.  CHECK CARGO AREA FIRE TEST AND INDICATION AND NO ABNORMALITIES NOTED.  (M)
